# SDR REXA2017093001039

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 27,323 hours, 24,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 9-12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE ROW 9-12.  R & R THE EMERGENCY LIGHT SECTION IAW AMM 33-51-01. OPS CHECKED GOOD. OK FOR SERVICE.
